# SDR AALA201706309007

- Difficulty date: June 29, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A321-231
- Aircraft serial: 5751
- Aircraft time: 13,124 hours, 5,284 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cap
- Condition: Missing
- Location: L4 Door Handle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR MISSING HALF OF THE ASSIST HANDLE.  REPLACED ASSIST HANDLE CAP, OPS CHECK GOOD, OK FOR SERVICE.
